Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Constant headache, ringing ears. Had Lyme's disease. What to do next?

I ve had a headache for over a month now, non stop doesn t go away, also ringing in the ears which hasn t gone away, I had lymes a couple years ago, and I got tested again for it and they said it re occurred, I ve been on doxycycline for 3 weeks, finished the dosage, but it had no effect, I also get night sweats , not sure what to do next?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

What you experiencing is so called Post Lyme Syndrome. Post treatment about one third of patients experience severe fatigue, sleep disturbance, unconsciousness, and cognitive difficulties, peripheral neuropathy. If you have visited me, i should have given you gabapentin and symptomatic treatment post antibiotics like doxycycline or Minocycline.

You should consult your treating doctor regarding this.

Wish for good health.
Answered: Sun, 1 Dec 2013
I find this answer helpful

 4 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor